# SDR AT9900096

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 13621228DME
- Condition: Low Pressure
- Location: Tail Cone
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TAIL CONE SLIDE PRESSURE IS LOW.  REMOVED AND REPLACED TAIL CONE SLIDE IAW MM 25-62-1.
